# SDR AALA20161206014

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,450 hours, 11,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200009054
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN MID GALLEY CEILING RIGHT SIDE AISLE ROW 20 IS MISSING LENS COVER.  REINSTALLED LENS COVER IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
